# SDR USAA010890

- Difficulty date: July 19, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6552878097
- Condition: Corroded
- Location: Fuselage
- Part time: 46,925 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND Z-ANGLE CORRODED 4 INCHES BY 40 INCHES AFT ENTRY DOOR SILL.  CORROSION LEVEL 1, TASK C53-202-01.  REMOVED AND REPLACED Z-ANGLE PER SRM 51-40-02.  (M)
